Facebook Pixel
EmpowHER Guest

please.. i saw my period on 18th of feburary... and had sex with my boyfriend on 26th of febuary... i took postinor2 the nextday been 27th.. and it is my first tome of taking contraceptives... and am yet to see my period.. what could this be?

By Anonymous March 27, 2015 - 3:44pm
Rate This

could there be a delay as a result of the drug i took or am i pregnant?.... i dont want to get pregnant please...

Add a Comment4 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us for help with your concern.

It is now one month since you took Postinor 2 and have not had any vaginal bleeding. It is time to take a pregnancy test.

Buy a name brand product. Check the expiration date. Test in the morning, using the first urine of the day.


March 27, 2015 - 4:29pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

well... i have had a vaginal bleeding...... but it was very little.. not a spot.. i have not seen my period like i use to see it

March 28, 2015 - 2:20pm
Guide (reply to Anonymous)

Hi Anonymous,

The fact that you did have vaginal bleeding after taking the pill changes everything.

This means the pill worked to prevent pregnancy. When did you have the bleeding? How long did it last?

Bleeding after taking an emergency contraceptive is called break through or withdrawal bleeding. It is not your period but bleeding between periods.

Some women will start their next period earlier or later than expected because of taking the pill.

I suggest you talk with your gynecologist or primary care physician about this. There can be a hormonal imbalance caused by the pill.


April 1, 2015 - 8:48am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

ok... thanks.. i did a pregnancy test.. using my urine.. and i tested negative.. but am having little vaginal bleedings.. it is not lyk my period... and i have not seen my period till now... i dont no what else to do..

April 3, 2015 - 3:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!